| Catalog Number |
381434 |
| Medical Device Problem Code |
Retraction Problem (1536)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
10/30/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
H.3.A follow up mdr will be submitted if additional information, a device evaluation, or a device history review is completed.
Event or Problem Description
Activation of the safety mechanism has been atypical-the needle retracted very slowly with difficulty.The devices that failed were discarded due to safety concerns; however, unused product with the same identifiers were pulled from the shelf and are available for bd¿s investigation.No patients or staff members were injured with either incident.
Additional Manufacturer Narrative
The complaint that the needle slowly retracted or would not fully retract could not be confirmed from the representative 20ga insyte autoguard units that were received in sealed packaging from lot: 5161791.A functional test showed that the needle fully retracted when each tested safety mechanism was activated.No damage or defects associated with the manufacturing process were noted on the complaint samples.However, a trend has been identified for the reported failure and further actions have been initiated to investigate this type of incident and identify the root cause.Although the representative samples and manufacturing records do not support the complainant¿s description of the reported event, the complaint has been documented and will continue to be monitored as part of ongoing efforts to identify potential manufacturing related issues.A review of our risk management documentation was performed and indicates that the potential risk of the reported event was assessed appropriately.
Event or Problem Description
No new information.